# SDR J7SA45271080930

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N435FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45271
- Aircraft time: 2,697 hours, 1,987 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6632303003003
- Part serial: 0972
- Condition: Failed
- Location: Mlg
- Part time: 2,697 hours, 1,987 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR FAILED TO EXTEND WITH NORMAL PROCEDURE.  TRANSIT LIGHTS ILLUM.  FREEFALL PROCEDURE WAS SUCCESSFUL.  9/30/08 - MX FERRY FLT TO HWD.  MX PERFORMED THE FSR RECS AND ACCESSED THE L/R INBOARD GEAR DOOR ACTUATORS TO CHK RESISTANCE THRU THE GEAR DOOR DOWN SWITCHES (S97 AND S101).  CHECKED FOR 28V AT THE LANDING GEAR CONTROL MANIFOLD, PLUG A70P1 - PIN 5 WITH THE GEAR DOORS FULLY EXTENDED.  28V WAS BEING RECEIVED HOWEVER MX COULD PHYSICALLY MOVE THE RT GEAR DOOR FORE AND AFT, LESS THAN AN INCH, AND THE VOLT WOULD FLUCTUATE BETWEEN 0 AND 28V.  ALSO BACKPINNED THE A70P1 CONNECTOR TO THE LG CONTROL MANIFOLD ON PIN 5 TO CHECK FOR VOLT UNDER A LOAD.  THE VOLT WENT TO 0.5V UNDER A LOAD.  THE CURRENT WAS MOST LIKELY BEING LOST BETWEEN THE WEAK CONTACTS ON THE GEAR DOOR DOWN SWITCH (S101) WHICH WAS NOT ENABLING THE GEAR EXTEND SOLENOID TO ENERGIZE.  10/2/08 - R&R LT & RT MLG I/B DOOR ACTUATORS.  R&R LANDING GEAR CONTROL VLV MANIFOLD, WIRING CONNECTOR (A70P1), & ASSOCIATED SOCKETS.  PERFORMED SAT OPS CHECKS OF BOTH MLG I/B DOOR ACTUATORS & LANDING GEAR CONTROL VLV MANIFOLD.  NO LEAKS DETECTED.  PERFORMED 25 FAULT FREE GEAR EXTEND & RETRACT CYCLES.  PERFORMED SAT OPS CHECK OF FREE FALL EMERGENCY EXTENSION SYS.
